# SDR SWAA2024101439848

- Difficulty date: September 20, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER HAS A 10 INCH CRACK- FWD OF THE GROUND HYD SERVICE PUMP<[01] R/H BS663 VAPOR BARRIER HAD A 10 INCH CRACK- FWD OF THE GROUND HYD SERVICE PUMP REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
